# SDR SWAA2022030179212

- Difficulty date: January 6, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 68,711 hours, 40,412 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE WING TO BODY PNL 193B DELAMINATED AND ERODED AT FWD RT CORNER BETWEEN FASTENER LOCATION 20 AND 21 MOD / REPLACED FUSEALGE WING TO BODY PANEL 193B IAW SRM 51-40-02
